Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects with Trazodone? paxvox

Posted by Collete on October 19, 2001, at 14:54:39

In reply to Re: Side effects with Trazodone? Collete, posted by paxvox on October 19, 2001, at 12:42:24

and I have found that if I "let" myself stay in bed a little bit longer on the weekends, or a day off, that I actually feel a whole lot worse that day, and have even more trouble getting to sleep that night.

Yes, me too...both sleep problems all my life and having problems with my whole day when I "sleep in". I am on both Prozac AND Geodon..both causers of insomnia as well, so that doesn't help! I haven't felt as spacey today so I am thinking that "side effect" was because of the bad insomnia and not the trazodone ( I hope)! I will just stay with everything as is and see how things progress. Thanks yet again!:) Collette


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Collete thread:81493
URL: http://www.dr-bob.org/babble/20011015/msgs/81690.html